MAUDE Adverse Event Report: SYNTHES GMBH LOCKING SCREW FOR IM NAIL Ø 5MM/ 38MM/ XL25/ STERILE; SCREW, FIXATION, BONE

SYNTHES GMBH LOCKING SCREW FOR IM NAIL Ø 5MM/ 38MM/ XL25/ STERILE; SCREW, FIXATION, BONE
Model Number 04.045.038S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device product codes: jds, hsb.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022 there was a revision of trochanteric fixation nail advanced (tfna) for conversion to total hip due to cut out.There was no surgical delay, and the surgery was completed successfully.Patient outcome was unknown.This report is for one (1) locking screw for im nail ø 5mm/ 38mm/ xl25/ sterile.This is report 3 of 4 for complaint (b)(4).

Brand Name
LOCKING SCREW FOR IM NAIL Ø 5MM/ 38MM/ XL25/ STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key15620831
Report Number8030965-2022-08307
Device Sequence Number12358821
Product Code HWC
UDI-Device Identifier10886982294418
UDI-Public(01)10886982294418
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.045.038S
Device Catalogue Number04.045.038S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/130 DEG TI CANN TFNA 360/LEFT - SILE; LCKNG SCR FOR IM NL 5/ 46/ XL25/ SILE; TFNA FENESTRATED HELICAL BLADE 100MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale